# SDR ASAA2016101118274

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 2,148 hours, 717 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT M/C ON RECALL.  RAN QRH & PROBLEM RESOLVED.  ACFT GROUNDED. COMPLIED WITH FIM 30-41 TASK 801, NO FAULTS NOTED, CHECK GOOD.
